# SDR FDEA201402170341

- Difficulty date: February 17, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 1681 IS CORRODED, RBL 45 - 60.  REMOVED AND REPLACED WITH NEW FABRICATED IAW DWG 146N5111 SHT.1 REV.B AND INSTALLED IAW DWG 146N5091 SHT.11 REV-. REPAIR IS MAJOR.
